# SDR ERAA074626

- Difficulty date: June 19, 2001
- Submitted: July 23, 2001
- Operation: General aviation
- Aircraft: N417EH
- Make and model: Bell 412
- Aircraft serial: 33031
- Aircraft time: 14,194 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 212040004009
- Part serial: AHT51474
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 13,445 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX IS MAKING METAL. BEARINGS BREAKING DOWN. ACTION TAKEN:  OVERHAULED, DISASSEMBLED, CLEANED, VISUALLY INSPECTED AND NDT.  C/W TB 412-99-157.  INSTALLED NEW BEARINGS OP SHAFT, EXCLUDER ASSY AND ALL SEALING ELEMENTS.  REASSEMBLED 90 DEGREE GEARBOX AND CHECKED BACKLASH.  .009, .009, .009 REPACKED COUPLING WITH GREASE DATED GREASE DATED NOV.  12, 1999.
